# SDR AWXA200300824

- Difficulty date: July 9, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 17,343 hours, 7,463 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D54530052200
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON AFT LOWER INNER SKIN OF THE NR 1 PYLON AFT FIXED FAIRING.  MAINTENANCE CUT OUT DAMAGED AREA OF NR 1 PYLON AFT FIXED FAIRING SKIN BETWEEN RIBS 11-16A; FABRICATED A NEW REPLACEMENT SECTION OF SKIN; INSTALLED REPAIR PART IAW A319 SRM 51-42-11, PG A20-A25.
